# SDR FDEA201304020704

- Difficulty date: April 2, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 113N200348H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD MAIN FLAP WEDGE LWR SURFACE IS GOUGED BY AFT OTBD CANOE FAIRING.  REPAIRED RT INBD MAIN FLAP WEDGE IAW SRM 51-70-10, REPAIR 4.   MAJOR REPAIR.
